Adaptive Nonlinear Reduced-Order Mod...
Razavi, Alireza H.,

Linked to FindBook      Google Book      Amazon      博客來     
  • Adaptive Nonlinear Reduced-Order Models for Parametrized Partial Differential Equations of Transonic Flows /
  • Record Type: Electronic resources : Monograph/item
    Title/Author: Adaptive Nonlinear Reduced-Order Models for Parametrized Partial Differential Equations of Transonic Flows // Alireza H Razavi.
    Author: Razavi, Alireza H.,
    Description: 1 electronic resource (94 pages)
    Notes: Source: Masters Abstracts International, Volume: 86-05.
    Contained By: Masters Abstracts International86-05.
    Subject: Applied mathematics. -
    Online resource: https://pqdd.sinica.edu.tw/twdaoapp/servlet/advanced?query=30989433
    ISBN: 9798342741026
Location:  Year:  Volume Number: 
Items
  • 1 records • Pages 1 •
  • 1 records • Pages 1 •
Multimedia
Reviews
Export
pickup library
 
 
Change password
Login